# SDR C2XA08CL005

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 22,502 hours, 17,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 14533967401
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YQM FLIGHT 2230 - THE CREW REPORTED THE MAIN CABIN DOOR WILL NOT CLOSE OR OPEN FROM INSIDE THE CABIN.  MAINTENANCE INSPECTED AND REPLACED THE INTERNAL HANDLE BELLCRANK ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
